# SDR UALA2011081504308

- Difficulty date: August 15, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 78,542 hours, 12,683 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK PROBLEM.  POSITION 2.(1=CAPT,2=FO, 3=1ST OBS,4=2ND OBS).  CREW COMMENTS:  F/O OXY TEST ABNORMAL  REPLACED CREW O2 MASK BOX, TEST SLIDER WEAK WILL NOT TEST.
